EconPapers    
Economics at your fingertips  
 

Topological entropy and chaos for maps induced on hyperspaces

Dominik Kwietniak and Piotr Oprocha

Chaos, Solitons & Fractals, 2007, vol. 33, issue 1, 76-86

Abstract: If f is a continuous selfmap of a compact metric space X then by the induced map we mean the map f¯ defined on the space of all nonempty closed subsets of X by f¯(K)=f(K).

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077906000415
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:33:y:2007:i:1:p:76-86

DOI: 10.1016/j.chaos.2005.12.033

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:33:y:2007:i:1:p:76-86